question-icon

Diagnosed with TB infection. On AKT 4. Is it safe to use aloe vera?

default
Posted on Mon, 17 Dec 2012
Question: Dr.my wife has cervical node swelling and after biopsy,US,CT scan,doctors started AKT4 course,saying that it is caused byTB.My wife's age is 57.Can we use ALOE VERA juice (FOREVER LIVING PRODUCT) as an adjuvant therapy to overcome any possible side effects(sluggish liver,nausea,etc.).The AKT4 is started 2 days ago.Any adverse side effect shall not necessitate stopping of the course and any adjuvant therapy has to complement the AKT4 actions .Pl.advise.
doctor
Answered by Dr. Nikul Patel (16 hours later)
Hello

Welcome to healthcaremagic

As per the description your wife is diagnosed as an infection of TB and as per the treatment course of TB Doctor has started AKT4 which is required for her.
For the possible side effects of AKT4 course. You can take ALOE VERA. There is no problem. But I like to recommend the particular Classical medicines course with AKT4, which can give her protection from the side effects and as well as helpful to make cure the symptoms effectively.
Start the following medicines
1. XXXXXXX XXXXXXX XXXXXXX ras 1 tab twice a day with Honey

2. Aarogya Vardhini ras 2 tabs twice a day

3. Ashwagandha caps (Himalaya) 1 cap twice a day (as you are currently taking)


Continue till finishing AKT course plus three months more ..

Regards,
Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Nikul Patel (9 hours later)
Thank you,doctor,we will follow the suggested regime.Pl.advice whether taking two medicines suggested with mercury (suvarna XXXXXXX XXXXXXX ras& arogyavardhini bati) will not cause mercury effects(aggravating).
My wife at present is suffering from accumulation of gas in the abdomen which is at times moving towards back and hip causing acute pain and restricting her movements.The gas is not going down words into the intestines and releasing through anus,besides constipation.antacids,pain killers,buttermilk,are giving mild and short time relief only.Pl.advise suitable and effective medication.She is continuing AKT4 course.
Thanking you,
XXXXXXX
doctor
Answered by Dr. Nikul Patel (11 hours later)
Hello

Thanks for clarifying about the gastric problem of your wife.

One more thing that the medicines which contains mercury cannot aggravating the symptoms if it is made in genuine pharmacy.

But as per the another problems I am suggesting another medication which can solve the problem of gastric and also its helpful as per previous reference.

Give her

1. XXXXXXX panchamrut thab (mukta yukta) 2 tabs twice a day for two month and after that one tab twice a day

2. Faltrikadi kwath 10 ml twice a day


Regards,

Dr. Nikul Patel

Ayurveda Consultant
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Nikul Patel

Ayurveda Specialist

Practicing since :1998

Answered : 254 Questions

premium_optimized

The User accepted the expert's answer

Share on
Diagnosed with TB infection. On AKT 4. Is it safe to use aloe vera?

Hello

Welcome to healthcaremagic

As per the description your wife is diagnosed as an infection of TB and as per the treatment course of TB Doctor has started AKT4 which is required for her.
For the possible side effects of AKT4 course. You can take ALOE VERA. There is no problem. But I like to recommend the particular Classical medicines course with AKT4, which can give her protection from the side effects and as well as helpful to make cure the symptoms effectively.
Start the following medicines
1. XXXXXXX XXXXXXX XXXXXXX ras 1 tab twice a day with Honey

2. Aarogya Vardhini ras 2 tabs twice a day

3. Ashwagandha caps (Himalaya) 1 cap twice a day (as you are currently taking)


Continue till finishing AKT course plus three months more ..

Regards,